# SDR SWAA2023082282355

- Difficulty date: July 26, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR T STRAP BS 767+5 RBL 3 WL 156<[01] EVALUATED CORROSION ON FLOOR T STRAP BS 767+5 RBL 3 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; AND UPDATED MEASUREMENT FIELD;[02] VERIFIED CORRECTIVE ACTION 1.  VERIFIED MEASUREMENTS TABLE.;[03] RECEIVED NEW AFT CARGO BAY FLOOR T STRAP BS 767+5 RBL 3 WL 156 ON PO # 910723 INSTALL WILL BE ON CARD # TTG8Q00LL6SY APPLIED TOP COAT TO FLOOR STRAP PER MM 51-21-23-370-804 AS PER PREVIOUSLY ACCOMPLISHED ON ACO 5360-E-16462-NG;[04] VERIFIED CORRECTIVE ACTION #3.
